Does breakout happen during the second course of isotretinoin before getting better?

Im on my second course of isotretinon i had few mild acne on my face but after my second course they are increasing and there are a lot ,im on third week .....is it expected like worse before getting better

Doctor Answers 1

Accutane and breakouts

Thank you for your question. Breakouts when starting isotretinoin therapy is very common and to be expected. This being your second course of isotretinoin does not play a role in regards to the severity of your breakouts. Acne tends to get worse before it gets better especially when starting therapy. Be patient with the treatment. I highly recommend you consult with your prescribing physician regarding your therapy and for further questions. Take care and good luck.

Accutane and breakouts

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. Breakouts when starting isotretinoin therapy is very common and to be expected. This being your second course of isotretinoin does not play a role in regards to the severity of your breakouts. Acne tends to get worse before it gets better especially when starting therapy. Be patient with the treatment. I highly recommend you consult with your prescribing physician regarding your therapy and for further questions. Take care and good luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.